# SDR ASMF200802002

- Difficulty date: February 8, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- Aircraft time: 41,868 hours, 28,925 cycles
- Engine: Pwa JT8D219
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Part number: 39567851
- Part serial: EFS13412
- Condition: Loose
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AC RETURNED TO DEPARTURE DURING TAKEOFF, NOISE AND VIBRATION IN THE NOSE LANDING GEAR WERE DETECTED AND CONTINUED WITH FLAPS AT 40 DEGREES.  ABNORMAL PROCEDURE SECTION 5-10 WAS PERFORMED.  AT PLATFORM, MAINT DETECTED THE NOSE LANDING GEAR DOOR OPEN AND UNLOCKED, AC WAS SENT TO THE HANGAR AND A LINK WAS DETECTED LOOSE. THE LINK WAS REPLACED IAW MM 32-22-01, TESTED CORRECT. THE OVERWEIGHT INSP WAS NOT NECESSARY DUE TO THE LANDING WEIGHT WAS 110,500 POUNDS AND THE MAXIMUM IS 128,000 POUNDS.
